# SDR R61A2024031000101

- Difficulty date: February 16, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 39,052 hours, 26,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17085493403
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND LOWER AFT CORNER SEAL DEPRESSOR CORRODED. REMOVED AND REPLACED SEAL REST ON AFT CARGO DOOR AFT CORNER IAW EMBRAER 170 SRM 51-40-02 AND 51-40-08.
